# SDR AALA202207057249

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 26,842 hours, 5,534 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Slide Raft
- Part number: D30664515
- Part serial: M13156
- Condition: Broken
- Location: Zone 800 - Doors
- Part time: 15,182 hours, 6,499 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID GALLEY RIGHT EMERGENCY EXIT HANDLE BROKEN. UPPER RIGHT SIDE ON THE DOOR ITSELF. REPLACED MID GALLEY DOOR HANDLE PER AMM 25-23-45.
